# SDR AC2R12062010001

- Difficulty date: December 6, 2010
- Submitted: December 6, 2010
- Operation: General aviation
- Aircraft: N139JP
- Make and model: Agusta AB139
- Aircraft serial: 31039
- Aircraft time: 3,808 hours, 7,907 cycles
- Engine: Pwc PT6C67C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 3P5333A19651
- Condition: Cracked
- Location: Zone 100
- Part time: 3,808 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AC2R) CRACKED FORE AND AFT ANGLE, PN 3P5333A19561, RT SIDE FUEL DRY BAY AREA.
